# SDR QXEA2022053100209

- Difficulty date: May 29, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 28,277 hours, 30,333 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Switch
- Part number: 58A104
- Condition: Broken
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA EMERG LIGHT SWITCH COVER BROKE OFF (SWITCH OPERATES NORMALLY). REMOVED FROM SERVICE.  REPLACED FWD CABIN EMERG LIGHT SWITCH COVER IAW AMM 20-30-07-400-801. EMERG LIGHT SWITCH OPS CK. GOOD IAW AMM 33-51-00-710-801. RETURNED TO SERVICE.
